# SDR CA001026011

- Difficulty date: September 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,775 hours
- Engine: Pwa PW123
- System (JASC): 3242 · Brake
- Part: Housing
- Part number: 266230
- Condition: Cracked
- Location: Brake Assy
- Part time: 11,409 hours, 17,317 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED EDDY CURRENT INSPECTION OF THE PISTON HOUSING, A CRACK WAS FOUND NEAR THE INLET PORT INSIDE OF THE PISTON BORE.
